On the periods of generalized Fibonacci recurrences

نویسنده

  • Richard P. Brent
چکیده

We give a simple condition for a linear recurrence (mod 2W) of degree r to have the maximal possible period 2M_1(2'' 1). It follows that the period is maximal in the cases of interest for pseudorandom number generation, i.e., for three-term linear recurrences defined by trinomials which are primitive (mod 2) and of degree r > 2 . We consider the enumeration of certain exceptional polynomials which do not give maximal period, and list all such polynomials of degree less than 15.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

G. Sburlati GENERALIZED FIBONACCI SEQUENCES AND LINEAR RECURRENCES

We analyze the existing relations among particular classes of generalized Fibonacci sequences, with characteristic polynomial having two integer roots. Several examples are given. Some properties concerning in general linear recurrences are also shown.

متن کامل

On Periodic ∞-generalized Fibonacci Sequences

The notion of an∞-generalized Fibonacci sequence has been introduced in [6], and studied in [1], [7], [9]. This class of sequences defined by linear recurrences of infinite order is an extension of the class of ordinary (weighted) r-generalized Fibonacci sequences (r-GFS, for short) with r finite defined by linear recurrences of r order (for example, see [2], [3], [4], [5], [8] etc.) More preci...

متن کامل

Non-Abelian Sequenceable Groups Involving ?-Covers

A non-abelian finite group is called sequenceable if for some positive integer , is -generated ( ) and there exist integers such that every element of is a term of the -step generalized Fibonacci sequence , , , . A remarkable application of this definition may be find on the study of random covers in the cryptography. The 2-step generalized sequences for the dihedral groups studi...

متن کامل

A Generalized Fibonacci Sequence and the Diophantine Equations $x^2pm kxy-y^2pm x=0$

In this paper some properties of a generalization of Fibonacci sequence are investigated. Then we solve the Diophantine equations $x^2pmkxy-y^2pm x=0$, where $k$ is positive integer, and describe the structure of solutions.

متن کامل

More on the innite sum of reciprocal usual Fibonacci, Pell and higher order recurrences

Recently some authors [Z. Wenpeng and W. Tingting, Appl. Math. Comput. 218 (10) (2012), 6164–6167; T. Komatsu and V. Laohakosol, J. Integer Seq. 13 (5) (2010), Article 10.5.8.] computed partial in…nite sums including reciprocal usual Fibonacci, Pell and generalized order-k Fibonacci numbers. In this paper we will present generalizations of earlier results by considering more generalized higher ...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:
  • CoRR

دوره abs/1004.5439  شماره 

صفحات  -

تاریخ انتشار 1992